RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 6, Pages 1341–1360 (Mi izv2591)  

This article is cited in 5 scientific papers (total in 6 papers)

Generalized Cauchy problem for an ultraparabolic equation

V. S. Vladimirov, Yu. N. Drozhzhinov


Abstract: We establish that the Cauchy problem (classical and generalized) for an ultraparabolic equation with constant coefficients and with an initial condition on any piecewise smooth admissible surface is correctly formulated. We obtain an “integral” representation of the solution.

Full text: PDF file (1753 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:6, 1285–1303

Bibliographic databases:

Document Type: Article
UDC: 517.9
MSC: 35K70, 35E05, 35C15, 35K05
Received: 27.01.1967

Citation: V. S. Vladimirov, Yu. N. Drozhzhinov, “Generalized Cauchy problem for an ultraparabolic equation”, Izv. Akad. Nauk SSSR Ser. Mat., 31:6 (1967), 1341–1360; Math. USSR-Izv., 1:6 (1967), 1285–1303

Citation in format AMSBIB
\Bibitem{VlaDro67}
\by V.~S.~Vladimirov, Yu.~N.~Drozhzhinov
\paper Generalized Cauchy problem for an ultraparabolic equation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 6
\pages 1341--1360
\mathnet{http://mi.mathnet.ru/izv2591}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=226209}
\zmath{https://zbmath.org/?q=an:0157.41601|0174.42004}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 6
\pages 1285--1303
\crossref{https://doi.org/10.1070/IM1967v001n06ABEH000618}


Linking options:
  • http://mi.mathnet.ru/eng/izv2591
  • http://mi.mathnet.ru/eng/izv/v31/i6/p1341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Drozhzhinov, “The stabilization of solutions of the neralized Cauchy problem for ultraparabolic equations”, Math. USSR-Izv., 3:2 (1969), 345–355  mathnet  crossref  mathscinet  zmath
    2. E. A. Fadeeva, “First order hyperbolic equations with constant operator coefficients”, Math. USSR-Sb., 22:2 (1974), 257–270  mathnet  crossref  mathscinet  zmath
    3. V. M. Borok, “Uniqueness classes for the solution of Goursat's problem”, Math. USSR-Izv., 8:2 (1974), 423–435  mathnet  crossref  mathscinet  zmath
    4. S. A. Tersenov, “On boundary value problems for a class of ultraparabolic equations, and their applications”, Math. USSR-Sb., 61:2 (1988), 529–544  mathnet  crossref  mathscinet  zmath
    5. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    6. S. A. Tersenov, “Cauchy Problem for a System of Equations of Ultraparabolic Type”, Math. Notes, 77:5 (2005), 708–714  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:478
    Full text:129
    References:34
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019